Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2018: 0.34

ICV 2017: 161.82

Open Access
See all formats and pricing
More options …
Volume 11, Issue 7


Volume 13 (2015)

Ulam stability for a delay differential equation

Diana Otrocol
  • “T. Popoviciu” Institute of Numerical Analysis, Romanian Academy, Fântânele 57, Cluj-Napoca, 400320, Romania
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Veronica Ilea
  • Department of Mathematics, Faculty of Mathematics and Computer Science, “Babeş-Bolyai” University, M. Kogălniceanu 1, Cluj-Napoca, 400084, Romania
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-04-26 | DOI: https://doi.org/10.2478/s11533-013-0233-9


We study the Ulam-Hyers stability and generalized Ulam-Hyers-Rassias stability for a delay differential equation. Some examples are given.

MSC: 34K20; 34L05; 47H10

Keywords: Ulam-Hyers stability; Ulam-Hyers-Rassias stability; Delay differential equation

  • [1] Bota-Boriceanu M.F., Petruşel A., Ulam-Hyers stability for operatorial equations, An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat. (N.S.), 2011, 57(suppl. 1), 65–74 Google Scholar

  • [2] Castro L.P., Ramos A., Hyers-Ulam-Rassias stability for a class of nonlinear Volterra integral equations, Banach J. Math. Anal., 2009, 3(1), 36–43 Google Scholar

  • [3] Guo D., Lakshmikantham V., Liu X., Nonlinear Integral Equations in Abstract Spaces, Math. Appl., 373, Kuwer, Dordrecht, 1996 Google Scholar

  • [4] Hyers D.H., Isac G., Rassias Th.M., Stability of Functional Equations in Several Variables, Progr. Nonlinear Differential Equations Appl., 34, Birkhäuser, Boston, 1998 http://dx.doi.org/10.1007/978-1-4612-1790-9CrossrefGoogle Scholar

  • [5] Jung S.-M., A fixed point approach to the stability of a Volterra integral equation, Fixed Point Theory Appl., 2007, #57064 Google Scholar

  • [6] Kolmanovskiĭ V., Myshkis A., Applied Theory of Functional-Differential Equations, Math. Appl. (Soviet Ser.), 85, Kluwer, Dordrecht, 1992 http://dx.doi.org/10.1007/978-94-015-8084-7CrossrefGoogle Scholar

  • [7] Otrocol D., Ulam stabilities of differential equation with abstract Volterra operator in a Banach space, Nonlinear Funct. Anal. Appl., 2010, 15(4), 613–619 Google Scholar

  • [8] Petru T.P., Petruşel A., Yao J.-C., Ulam-Hyers stability for operatorial equations and inclusions via nonself operators, Taiwanese J. Math., 2011, 15(5), 2195–2212 Google Scholar

  • [9] Radu V., The fixed point alternative and the stability of functional equations, Fixed Point Theory, 2003, 4(1), 91–96 Google Scholar

  • [10] Rassias Th.M., On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 1978, 72(2), 297–300 http://dx.doi.org/10.1090/S0002-9939-1978-0507327-1CrossrefGoogle Scholar

  • [11] Rus I.A., Generalized Contractions and Applications, Cluj University Press, Cluj-Napoca, 2001 Google Scholar

  • [12] Rus I.A., Gronwall lemmas: ten open problems, Sci. Math. Jpn., 2009, 70(2), 221–228 Google Scholar

  • [13] Rus I.A., Ulam stability of ordinary differential equations, Stud. Univ. Babeş-Bolyai Math., 2009, 54(4), 125–133 Google Scholar

  • [14] Rus I.A., Remarks on Ulam stability of the operatorial equations, Fixed Point Theory, 2009, 10(2), 305–320 Google Scholar

  • [15] Ulam S.M., A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, 8, Interscience, New York-London, 1960 Google Scholar

About the article

Published Online: 2013-04-26

Published in Print: 2013-07-01

Citation Information: Open Mathematics, Volume 11, Issue 7, Pages 1296–1303, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/s11533-013-0233-9.

Export Citation

© 2013 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

A. U. K. Niazi, J. Wei, M. U. Rehman, and P. Denghao
Sbornik: Mathematics, 2018, Volume 209, Number 9, Page 1337
Xiulan Yu, JinRong Wang, and Yuruo Zhang
Journal of Applied Mathematics and Computing, 2015, Volume 48, Number 1-2, Page 461
JinRong Wang and Yuruo Zhang
Optimization, 2014, Volume 63, Number 8, Page 1181
Veronica Ana Ilea and Diana Otrocol
The Scientific World Journal, 2014, Volume 2014, Page 1

Comments (0)

Please log in or register to comment.
Log in